gastroenterologist-icon
Light color stools
I had high acidity last week. Took medicines like pentocids and gelosil. Acidity issue is resolved but now from last couple of days my urine color has turn dark and stool color light. No other symptoms are to be noticed. What should I do or what can be the possible issues?
51 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore
Hello.... Gall bladder stores bilirubin ,its released during after food reaches intestines, bilirubin pigment is responsible for color of stool ... Bilirubin secretion is stimulated by acidity in intestine since you have taken tablet ph of intestinal Flora altered so you are having light color stool Nothing to worry... It's not going to harm you
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.